# SDR SWAA2016080154356

- Difficulty date: July 28, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 43,372 hours, 25,294 cycles
- Engine: Cfmint CFM567B22
- Engine time: 39,226 hours, 22,738 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

HIGH VIBRATION INDICATION ON NR 1 ENGINE.  DECLARED EMERGENCY AND AIR TURNBACK.  R & R THE NR 1 ENGINE IAW MM.
